MAUDE Adverse Event Report: ALPHATEC SPINE, INC INVICTUS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ALPHATEC SPINE, INC INVICTUS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 15004-055-035
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in situ.The identifying lot number was not provided; therefore, a review of the device history records could not be conducted.Radiographs were not provided.There are no plans for revision surgery.The root cause cannot be determined at this time.If additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
During a postoperative visit, the surgeon noted that the most caudal screw had fractured.

Brand Name
INVICTUS
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key15443223
Report Number2027467-2022-00057
Device Sequence Number17541767
Product Code NKB
UDI-Device Identifier00190376134949
UDI-Public00190376134949
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number15004-055-035
Device Catalogue Number15004-055-035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale